# SDR SWAA013008

- Difficulty date: November 3, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 57,019 hours, 36,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND VERTICAL CHORD CRACKED .25 INCH LONG AT BS 178, WL 184 & LBL 5.8.  REPAIRED CHORD PER SRM.
